Diarrhea And Nausea After Taking Anthelmintic?
Good night. One week ago I took worm medicine because it was recommended to take worm medicine every 6 months even though there were no signs of intestinal worms in my body (anal itching, etc.). Since that day I immediately had diarrhea and nausea and lost my appetite for a week. What should I do to overcome the diarrhea? Take medicine or what?
Thank you for the question.
Need to be clarified, exactly what worm medicine do you consume? Has the consumption been consulted first to the doctor?
Indeed, as an effort to prevent intestinal worms, it is highly recommended for children and adults to consume worming medicine every 6 months, even though they do not experience the typical signs of intestinal worms. However, it should be understood, that not all worms can be consumed independently of you carelessly. Most worm medicines do not belong to the class of over-the-counter medicines, so before taking them, you need to check with your doctor first.
Some types of worm medicine, if consumed, can indeed trigger indigestion, such as diarrhea, nausea, and loss of appetite as you experience it. But it could also, actually your complaint arises due to other causes, such as food allergies, poisoning, malabsorption or food intolerance, dyspepsia, gastroenteritis, benign or malignant tumors in the digestive tract, hormonal disorders, disorders of the liver and bile ducts, psychological disorders, and so on.
Therefore, you should no longer take drugs carelessly. If your complaint has actually happened for 1 week, you should immediately consult a doctor or doctor of internal medicine so that it is handled properly according to the cause. If necessary, your doctor may ask you to do a blood test, stool test, or ultrasound. For now, try the following tips first:
Drink 2-3 liters of water a day, especially water
Forced to eat foods that are easily digested, so little, which is important often
Don't eat foods that contain a lot of gas, such as fried foods, coconut milk, mustard greens, cabbage, sour fruit, caffeine, soda
A warm stomach compress that feels nauseous
Make your mind more relaxed, don't be sad or worry too much
Hope this helps ...